# SDR SWAA2022032421921

- Difficulty date: November 23, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 49,227 hours, 32,852 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 115A275218
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 651GB AFT SEAL RETAINER IS WORN AND CRACKED / REMOVED AND REPLACED R/W T/E PANEL 651GB AFT SEAL. RETAINER P/N 115A2752-18 IAW. SRM 51-40-02 AND AIPC 27-51-00-15. 88920U; 26NOV19.
